# SDR DALA2024083008570

- Difficulty date: August 25, 2024
- Submitted: August 30, 2024
- Operation: Air carrier
- Aircraft: N351NW
- Make and model: Airbus A320-212
- Aircraft serial: 766
- Aircraft time: 77,120 hours, 36,166 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Condition: Low Pressure
- Location: Zone 800 Assist
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3251 DISC: L2 DOOR ASSIST BOTTLE LOW. C/A: CHANGED L2 DOOR EMERG OPERATION CYLINDER PER A320 AMM 52-10. RII STEPS COMPLETED. (LP: 5092141)
